# SDR HEEA061752

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5744Y
- Make and model: Bell 206L-1
- Aircraft serial: 45465
- System (JASC): 3442 · Weather Radar System
- Part: Wire
- Part number: 071111401
- Condition: Missing
- Location: Radar Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ANTENNA DOESN'T HAVE CALIBRATED CABLE ATTACHED.  UNIT SCRAPPED.
